• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

Lost libido, dopamin related ?

libido trenbolone dopamine serotonin

  • Please log in to reply
10 replies to this topic
⌛⇒ write a quiz!

#1 tryllehamster

  • Guest
  • 8 posts
  • 2
  • Location:Denmark
  • NO

Posted 27 December 2017 - 06:43 PM


Hey people

 

Really, really, really hope some of your guys could guide or help me

First of all, sorry for my bad english :( Hope you will read it anyways

 

about me : Age 28.  Im a bodybuilder and played a lot with ASS, also tryed stuff like mdma and cocaine ( think this is usable)

 

It all startet about 1,5 years ago. I was running a ASS cycle with testorone and trenbolone, was horny as fuck as usually when i'm ON ASS. Late in the cycle I notice morning wood was falling and libido was going from 100 to 70

I got a lot off blood work and there was notning.. Cialis could easy do the trick for me at this time, so it wast'n really a big "problem".

i'm on a TRT dose of testorone(125mg/week) and was going back to this dose for a few month. Libido didt'n change, not better, not worse. Then a was running another cycle with higher testorone and trenbolone and after about 8 weeks my problem became worse and I had to use more cialis or even Viagra

Then i was going back to my normal TRT dose of testorone and then my libido was almost complety gone

 

Since It had been a rollercoaster with the libido. Tried lots of supplements and herbs, carber/dostinex ect

 

Normally it will be a hormon problem, but its not!

then I read a lot about Trenbolone and it seems to make a deep impact on Dopamine and serotonin(thats wyh i'm here)

 

Read about sulbutiamine and choline could help(i'm on )

 

Any thoughts ??

 

 



#2 Rocket

  • Guest
  • 654 posts
  • 97
  • Location:Usa
  • NO

Posted 28 December 2017 - 02:59 AM

Get your prolactin measured along with T and E. Then look towards dopamine if those are ok.
  • Agree x 1

sponsored ad

  • Advert
Click HERE to rent this advertising spot for BRAIN HEALTH to support LongeCity (this will replace the google ad above).

#3 tryllehamster

  • Topic Starter
  • Guest
  • 8 posts
  • 2
  • Location:Denmark
  • NO

Posted 28 December 2017 - 03:48 AM

Get your prolactin measured along with T and E. Then look towards dopamine if those are ok.

Its not hormon related! I had runs tons of checks

Prolatin is fine, e2 also

 

Even more testorone is not making it better



#4 xatu01

  • Guest
  • 25 posts
  • 1
  • Location:Poland

Posted 30 December 2017 - 06:34 PM

Try serotonin antagonist/ 5ht2c antagonist like mianserin for example. It is known to alleviate libido issues due to serotonin overstimulation. It may help you but i dont promise anything.


Edited by xatu01, 30 December 2017 - 06:36 PM.

  • Dangerous, Irresponsible x 1

#5 Krocius

  • Guest
  • 19 posts
  • 3
  • Location:Russia
  • NO

Posted 31 December 2017 - 04:39 AM

Abstain from sexual activity maybe you have been ejaculating too often. Try zinc supplementation you could lose too much zinc because of frequent ejaculation. But it still could be hormonal problem that you haven't diagnosed yet. Compare your hormonal status before and after using steroids.


Edited by Krocius, 31 December 2017 - 04:40 AM.


#6 tryllehamster

  • Topic Starter
  • Guest
  • 8 posts
  • 2
  • Location:Denmark
  • NO

Posted 03 January 2018 - 06:20 PM

Try serotonin antagonist/ 5ht2c antagonist like mianserin for example. It is known to alleviate libido issues due to serotonin overstimulation. It may help you but i dont promise anything.

Know where I can get that? and what about dosage?

 

My own doctor, will never help me.. hehe



#7 tryllehamster

  • Topic Starter
  • Guest
  • 8 posts
  • 2
  • Location:Denmark
  • NO

Posted 03 January 2018 - 06:26 PM

Abstain from sexual activity maybe you have been ejaculating too often. Try zinc supplementation you could lose too much zinc because of frequent ejaculation. But it still could be hormonal problem that you haven't diagnosed yet. Compare your hormonal status before and after using steroids.

Ohhh, never heard that.. I will try

What dosage do you recommed

 

I really tried anything with hormone.. nothing will make it better or worse

 

Sometimes after party and i'm on hangovers, I got a little horny

 

Also tried it was a lot better, when I was at holiday with my girlfriend.. We was fucking a lot of times, and the hardness was almost like it shut be



#8 Krocius

  • Guest
  • 19 posts
  • 3
  • Location:Russia
  • NO

Posted 07 January 2018 - 06:31 AM

Try 50 mg Zinc Picolinate. Some people report about returnings of morning woods after zinc supplementation.



#9 Charles Thompson

  • Guest
  • 63 posts
  • 0
  • Location:UK
  • NO

Posted 07 January 2018 - 12:49 PM

Try some 9-mbc, check the thread on that here. A few have seen big libido improvements.

#10 Charles Thompson

  • Guest
  • 63 posts
  • 0
  • Location:UK
  • NO

Posted 07 January 2018 - 12:57 PM

http://www.longecity...bc/#entry836716

sponsored ad

  • Advert
Click HERE to rent this advertising spot for BRAIN HEALTH to support LongeCity (this will replace the google ad above).

#11 tryllehamster

  • Topic Starter
  • Guest
  • 8 posts
  • 2
  • Location:Denmark
  • NO

Posted 25 January 2018 - 03:23 PM

Hmm.. I tried 9-mbc now

think it had lots of improvments in 4-5 days.. And now the last 3 days libdo is like nothing :(

 

Like I understand, I have to upregulate my dopamine receptors ?

like this  https://area1255.blo...e-receptor.html

Is that wrong ??

 

Note - it all startet after a drinking bout with cocaine. woke up that morning with lower morning wood.







Also tagged with one or more of these keywords: libido, trenbolone, dopamine, serotonin

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users